Approximation by linear combination of Szász-Mirakian operators

H. Kasana; P. Agrawal

Colloquium Mathematicae (1999)

  • Volume: 80, Issue: 1, page 123-130
  • ISSN: 0010-1354

How to cite


Kasana, H., and Agrawal, P.. "Approximation by linear combination of Szász-Mirakian operators." Colloquium Mathematicae 80.1 (1999): 123-130. <>.

author = {Kasana, H., Agrawal, P.},
journal = {Colloquium Mathematicae},
keywords = {Bernstein polynomials; Szász-Mirakyan operators},
language = {eng},
number = {1},
pages = {123-130},
title = {Approximation by linear combination of Szász-Mirakian operators},
url = {},
volume = {80},
year = {1999},

AU - Kasana, H.
AU - Agrawal, P.
TI - Approximation by linear combination of Szász-Mirakian operators
JO - Colloquium Mathematicae
PY - 1999
VL - 80
IS - 1
SP - 123
EP - 130
LA - eng
KW - Bernstein polynomials; Szász-Mirakyan operators
UR -
ER -


  1. [1] F. H. Cheng, On the rate of convergence of the Szász-Mirakian operator for functions of bounded variation, J. Approx. Theory 40 (1984), 226-241. Zbl0532.41026
  2. [2] J. Gröf, A Szász Ottó-felé operator approximaciós tulajdonsgariól [On the approximation properties of the operators of O. Szász], Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 20 (1971), 35-44 (in Hungarian). 
  3. [3] T. Hermann, On the Szász-Mirakian operators, Acta Math. Acad. Sci. Hungar. 32 (1978), 163-173. Zbl0392.41011
  4. [4] H. S. Kasana, On approximation of unbounded functions by linear combinations of modified Szász-Mirakian operators, ibid. 61 (1993), 281-288. Zbl0794.41014
  5. [5] H. S. Kasana and P. N. Agrawal, On sharp estimates and linear combinations of modified Bernstein polynomials, Bull. Soc. Math. Belg. Sér. B 40 (1988), 61-71. Zbl0658.41009
  6. [6] H. S. Kasana, G. Prasad, P. N. Agrawal and A. Sahai, On modified Szász operators, in: Mathematical Analysis and its Applications (Kuwait, 1985), Pergamon Press, Oxford, 1988, 29-41. 
  7. [7] C. P. May, Saturation and inverse theorems for combinations of a class of exponential operators, Canad. J. Math. 28 (1976), 1224-1250. Zbl0342.41018
  8. [8] S. P. Singh, On the degree of approximation by Szász operators, Bull. Austral. Math. Soc. 24 (1981), 221-225. Zbl0511.41027
  9. [9] X. H. Sun, On the simultaneous approximation of functions and their derivatives by the Szász-Mirakian operators, J. Approx. Theory 55 (1988), 279-288. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.